# SDR IPXA10658081

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T220130A
- Part serial: 001384
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV-RT WING INBD MAIN FLAP, INBD AFT FLAP SUPPORT FITTING FOUND CRACKED.  RT INBD MAIN FLAP AFT FLAP SUPPORT FITTING REPAIRED IAW SRM 57-53-02-2R1 FIG201, REV45.  INBD FLANGE CRACK LENGTH 1.25". OTBD FLANGE CRACK LENGTH 1.5" BOTH INBD & OTBD CUTOUT SIZE 1.5" X 0.75" THIS REPAIR IS CLASSIFIED AS A MAJOR.
